# SDR SWIA2021062859132

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY FLOOR SUPPORT ANGLE @ FS.280 HAS CORROSION      (C-CHECK RO 6/22/2021)    REMOVED DAMAGED A-BAY FLOOR SUPPORT ANGLE AND INSTALLED NEW A-BAY FLOOR SUPPORT ANGLE AT FS280.00 REF: CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-40-11-001-001-A01, CRJ900 SRM 51-21-11-01-001-A01 AND CRJ900 SRM TEMPORARY REVISION 51-0068
